# SDR CALA2015112300947

- Difficulty date: November 23, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N76515
- Make and model: Boeing 737824
- Aircraft serial: 37096
- Aircraft time: 24,385 hours, 8,454 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 002A0003131
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN COMPLIANCE WITH AD 2013-23-04, FOUR EACH CRACKS FOUND AT STATION 727B, LBL 45.5 AT BOTH OTBD & INBD FLANGES.  REAMED DAMAGE HOLES.  TRIMMED AREAS, FABRICATED REPAIR SPLICES, FILLERS, TREATED, PRIMED & INSTALLED IAW ECRA 5320-02635 & RES 2009474-1 AT STATION 727B, LBL45.50 OTBD & INBD FLANGES.
